Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Breathing in paint fumes, feels dizzy, nausea, ringing in ear, muscle twitching

We realized today that the construction being done near to us is resulting in breathing in paint fumes. Unfortunately, this has been going on for a few weeks. We didn t realize the problem sooner because our symptoms are not exactly the same. In general, though, we are both suffering from dizziness , nausea , ringing in the ear, and mild, occasional muscle twitching. We have since left the area where the problem was being caused. Is there anything we should do to help recovery other than stay away from the painting area?
Asked On : Sat, 5 May 2012
Answers:  1 Views:  911
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for writing in.

The only precaution you may take is to avoid the fumes as much possible and also avoid coirritants. Since its a construction job, it is unlikely that they will pay attention to your problems. The best remedy in this case would be to allow fresh air when the painting job is not being done and take long walks if feeling suffocated. You may run the fan or air cooler when feeling out of breath.

Hope this helps
Answered: Wed, 30 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor